“Albanian Albanian Journal of Mathematics

Archives



Albanian J. Math.

Volume 1, 2007

  1. Shaska, Tanush Some open problems in computational algebraic geometry. Albanian J. Math. 1 (2007), no. 4, 297–319.
  2. Ustimenko, V. A. On the extremal regular directed graphs without commutative diagrams and their applications in coding theory and cryptography. Albanian J. Math. 1 (2007), no. 4, 283–295.
  3. Kopeliovich, Yaacov, Modular equations of order p and theta functions. Albanian J. Math. 1 (2007), no. 4, 271–282.
  4. Previato, E.; Shaska, T.; Wijesiri, G. S. Thetanulls of cyclic curves of small genus. Albanian J. Math. 1 (2007), no. 4, 253–270.
  5. Elkin, Arsen; Pries, Rachel Hyperelliptic curves with a-number 1 in small characteristic. Albanian J. Math. 1 (2007), no. 4, 245–252.
  6. Gashi, Qëndrim R. A vanishing result for toric varieties associated with root systems. Albanian J. Math. 1 (2007), no. 4, 235–244.
  7. Elezi, Artur Toric fibrations and mirror symmetry. Albanian J. Math. 1 (2007), no. 4, 223–233.
  8. Hakim, Jeffrey, Discrete series representations of p-adic groups associated to symmetric spaces. Albanian J. Math. 1 (2007), no. 4, 213–221.
  9. Joswig, Michael; Sturmfels, Bernd; Yu, Josephine, Affine buildings and tropical convexity. Albanian J. Math. 1 (2007), no. 4, 187–211.
  10. Haran, D.; Jarden, M., Regular lifting of covers over ample fields. Albanian J. Math. 1 (2007), no. 4, 179–185.
  11. Elezi, A.; Shaska, T. Special issue on algebra and computational algebraic geometry. Albanian J. Math. 1 (2007), no. 4, 175–177.
  12. Hashorva, Enkelejd Sample extremes of Lp-norm asymptotically spherical distributions. Albanian J. Math. 1 (2007), no. 3, 157–172.
  13. Hashemi, Amir Polynomial complexity for Hilbert series of Borel type ideals. Albanian J. Math. 1 (2007), no. 3, 145–155.
  14. Wootton, A. Extending topological group actions to conformal group actions. Albanian J. Math. 1 (2007), no. 3, 133–143.
  15. Luca, Florian; Shparlinski, Igor E. Pseudoprimes in certain linear recurrences. Albanian J. Math. 1 (2007), no. 3, 125–131.
  16. Kiliçman, Adem; Salleh, Zabidin Mappings and pairwise continuity on pairwise Lindelöf bitopological spaces. Albanian J. Math. 1 (2007), no. 2, 115–120.
  17. Hashorva, Enkelejd Exact asymptotics for type I bivariate elliptical distributions. Albanian J. Math. 1 (2007), no. 2, 99–114.
  18. Hussain, Wasiq Reflection and transmission of waves at an elastic interface of two half spaces subject to pure shear. Albanian J. Math. 1 (2007), no. 2, 87–98.
  19. Joyner, David; Ksir, Amy; Vogeler, Roger Group representations on Riemann-Roch spaces of some Hurwitz curves. Albanian J. Math. 1 (2007), no. 2, 67–85.
  20. Braha, N., Absolutely summing operators in m1 (l1). Albanian J. Math. 1 (2007), no. 1, 57–62.
  21. Hashorva, Enkelejd; Kotz, Samuel; Kume, Alfred, Lp-norm generalised symmetrised Dirichlet distributions. Albanian J. Math. 1 (2007), no. 1, 31–56.
  22. Beltraminelli, Stefano; Merlini, Danilo, The criteria of Riesz, Hardy-Littlewood et al. for the Riemann hypothesis revisited using similar functions. Albanian J. Math. 1 (2007), no. 1, 17–30.
  23. Lockhart, Jody M. The Skolem problem for 2×2 matrices, arctangents and recursive solvability. Albanian J. Math. 1 (2007), no. 1, 13–16.
  24. Glass, Darren, Klein-four covers of the projective line in characteristic two. Albanian J. Math. 1 (2007), no. 1, 3–11.